# SDR QXEA2016110100691

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105SP
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 18 CORRODED BEYOND LIMITS FROM BS 102.50 TO 229.50 RBL 40.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, 51-40-15, 51-42-45, AND SRM 51-40-07.
